# SDR SWI2025F00714

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 37,116 hours, 24,330 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70745
- Part serial: 411
- Condition: Faulted
- Location: Zone 300
- Part time: 48,666 hours, 32,393 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

UNCOMMANDED ND TRIM  (FLIGHT 4650 - FILED CLOSED)ARRIVED AT AIRCRAFT AND FOUND PITCH TRIM INDICATION AT ND 3.4. INTERROGATED MDC AND FOUND NO PRESENT NOR HISTORIC FAULTS RELATED TO PITCH TRIM. TOOK PITCH TRIM THROUGH FULL TRAVEL ON BOTH CA AND FO SIDE. VISUALLY VERIFIED PITCH TRIM EICAS INDICATION MATCHED THE MECHANICAL POSITION OF THE HORIZONTAL STAB. VERIFIED STAB CHANNEL 1 AND CHANNEL 2 BOTH INDEPENDENTLY AND SIMULTANEOUSLY OPS CHECKED GOOD. AFTER FDR DOWNLOAD DATA REVIEW FOUND THAT PITCH TRIM STOPPED RESPONDING MIDFLIGHT. SUSPECT HORIZONTAL STABILIZER MOTOR CONTROL UNIT TO BE FAULTY. REMOVED AND REPLACED MCU IN REF TO CRJ 700 AMM 27-42-PERFORMED OPS CHECK OF MCU IN REF TO CRJ 700 AMM 27-61-05. OPS CHECK GOOD. REMOVED AND REPLACED CA SIDE PITCH TRIM SWITCH IN REF TO CRJ 700 AMM 27-41-05 OPS CHECK GOOD AT THIS TIME. PERFORMED OPS CHECK OF THE HORIZONTAL STABILIZER TRIM SYSTEM IN REF TO CRJ 700 AMM 27-40-00. AIRCRAFT REMAINS CAT II AUTHORIZED AT THIS TIME
